Abstract:
The Lévy d'Alambertian is the natural analogue of the well-known Lévy-Laplacian. The aim of the paper is the following. We study the relationship between different definitions of the Lévy d'Alambertian and the relationship between the Lévy d'Alambertian and the QCD equations (the Yang–Mills–Dirac equations). There are two different definitions of the classical Lévy d'Alambertian. One can define the Lévy d'Alambertian as an integral functional given by the second derivative or define it using the Cesaro means of the directional derivatives along the elements of some orthonormal basis. Using the weakly uniformly dense bases we prove the equivalence of these two definitions. We introduce the family of the nonclassical Lévy d'Alambertians using the family of the nonclassical Lévy Laplacians as a model. Any element of this family is associated with the linear operator on the linear span of the orthonormal basis. The classical Lévy d'Alambertian is an element of this family associated with the identity operator. We can describe the connection between the Lévy d'Alambertians and the gauge fields using the classical Lévy d'Alambertian or another nonclassical Lévy d'Alambertian specified in this paper. We study the relationship between this nonclassical Lévy d'Alambertian and the Yang–Mills equations with a source and obtain the system of infinite dimensional differential equations which is equivalent to the QCD equations.
The research was supported by the Grant of the Government of the Russian Federation for the support of scientific researches of the Government of the Russian Federation in the Federal State Budget Educational Institution of Higher Professional Education “Lomonosov Moscow State University” according to the agreement no. 11.G34.31.0054.
Original article submitted 16/XII/2014 revision submitted – 13/III/2015
Citation:
B. O. Volkov, “Lévy d'Alambertians and their application in the quantum theory”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:2 (2015), 241–258
This publication is cited in the following 6 articles:
B. O. Volkov, “Lévy differential operators and Gauge invariant equations for Dirac and Higgs fields”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 22:1 (2019), 1950001, arXiv: 1612.00310 [math-ph]
B. O. Volkov, “Applications of Lévy Differential Operators in the Theory of Gauge Fields”, J. Math. Sci. (N. Y.), 252:1 (2021), 20–35
B. O. Volkov, “Stochastic Lévy differential operators and Yang-Mills equations”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 20:2 (2017), 1750008, arXiv: 1605.06024 [math-ph]
B. O. Volkov, “Laplasian Levi na chetyrekhmernom rimanovom mnogoobrazii”, Matematika i matematicheskoe modelirovanie, 2016, no. 6, 1–14
B. O. Volkov, “Stokhasticheskaya divergentsiya Levi i uravneniya Maksvella”, Matematika i matematicheskoe modelirovanie, 2015, no. 5, 1–16
B. O. Volkov, “Stokhasticheskie laplasian i dalambertian Levi i uravneniya Maksvella”, Matematika i matematicheskoe modelirovanie, 2015, no. 6, 1–16